The Topological susceptibility of the pure SU(3) Yang-Mills vacuum on the lattice
- ,
- ,
- ,
- ,
7 pages
Published in:
- Phys.Lett.B 252 (1990) 436-442
- Published: 1990
Report number:
- IFUP-TH-22-90
View in:
Citations per year
Abstract: (Elsevier)
Using a “field theoretic” approach, we compute the topological susceptibility χ of the pure gauge SU(3) theory on the lattice. We also apply an algorithm of gradual cooling, and use these two approaches as a cross-check on each other. The final value we find for χ confirms results found earlier using an abrupt-cooling algorithm.- gauge field theory: SU(3)
- lattice field theory
- charge: topological
- numerical calculations: Monte Carlo
References(17)
Figures(0)